# SDR DHL9774205C

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 69331746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT HORIZ STAB T/E, ELEVATOR HINGE SUPPORT FITTING CRACKED AT STAB STATION 114, ELEVATOR STA 99.  HFEC CONFIRM CRACK, REMOVED PANELS AND CUT OUT CRACKED FLANGE.  FABRICATED REPAIR PARTS, U-CHANNEL 5 X 2 X 2 (2) EA, INSTALLED REPAIR PER SRM 55-10-4, REINSTALLED TRAILING EDGE BEAM.  N/R 4062.
